# SDR DXTA2010112904334

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600789
- Aircraft time: 1,521 hours, 1,299 cycles
- Engine: Pwa PW535A
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Filter Bypa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT ENGINE FUEL FILTER BYPASS ANNUNCIATOR ILLUMINATED OUT OF 27,000 ON CLIMB OUT, SHORTLY AFTER RT SIDE ILLUMINATION. RT FUEL FILTER BYPASS ANNUNCIATOR ILLUMINATED OUT OF 21,000 FT ON CLIMB OUT.  REMOVED FUEL FILTER & FUEL SAMPLE.  SHIPPED OUT FOR ANALYSIS.  INSTALLED A NEW FILTER.  RAN ENGINES AT POWER FOR AN HOUR.  REMOVED FILTER & FUEL SAMPLE. SHIPPED TO ANOTHER LAB FOR ANALYSIS.  BOTH LABS COULD NOT FIND ANY DISCREPANCYS. DEFUELED TO SUMPED ACFT.  INSTALLED A NEW FILTER.  RAN ACFT TO CRUISE FOR 2 HRS. NO DEFECTS NOTED.  REMOVED FUEL FILTER & INSTALLED ONE LAST NEW FILTER.  LEAK CHECK GOOD.  WORK DONE IAW MM 72-00-00 AND 73-10-05.
